# SDR AUC2003F00000

- Difficulty date: July 30, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N927AU
- Make and model: Lkheed P3A
- Aircraft serial: 151369
- Engine: Allsn T56A10
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 70791123
- Condition: Failed
- Location: Mlg
- Part time: 14 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL ASSEMBLY WITH RECAPPED TIRES INSTALLED ON AIRCRAFT.  THESE TIRES INSTALLED FOR A TOTAL OF 7 DAYS AND OPERATED FOR A TOTAL OF 14 FLIGHT HOURS.  UPON TAKEOFF, ONE OF THE NOSE WHEELS LOST THE CENTER PORTION OF THE TIRE TREAD.  THE FLIGHT CREW EXPERIENCED A VIBRATION ON TAKEOFF AND ELECTED TO RETURN TO BASE, MADE A SAFE LANDING.  THE PAIR OF TIRES WERE CHANGED, INSPECTED THE AIRCRAFT AND NO DAMAGE WAS FOUND.  WHEN THE TIRES RETURN TO MAINTENANCE, BOTH TIRES WERE CHECKED FOR PROPER INFLATION, NO LOSE OF PRESSURE FOUND.
